Time-frequency partitions for the Gelfand triple (S0,L2,S′0)
DOI:
https://doi.org/10.7146/math.scand.a-14985Abstract
We give a new characterization of the Gelfand triple of function spaces in (S0,L2,S′0) by means of a family of time-frequency localization operators. The localization operators are defined by the short-time Fourier transform and determine the local time-frequency behavior, whereas the global time-frequency distribution is characterized by a sequence space norm. We also show that the alternative time-frequency localization method with the Weyl transform fails to yield a similar characterization of time-frequency distribution.Downloads
Published
2006-03-01
How to Cite
Dörfler, M., Feichtinger, H. G., & Gröchenig, K. (2006). Time-frequency partitions for the Gelfand triple (S0,L2,S′0). MATHEMATICA SCANDINAVICA, 98(1), 81–96. https://doi.org/10.7146/math.scand.a-14985
Issue
Section
Articles